# SDR UIEA2022103101182

- Difficulty date: October 30, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N780BA
- Make and model: Boeing 747
- Aircraft serial: 24310
- Aircraft time: 89,283 hours, 16,795 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Strap
- Part number: 65B145983
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-STRAP, LH WING INBD FIXED LE CAVITY LOWER SKIN PNL SPLICE, ILES 380( 1) REMOVE DAMAGE PARTS I.A.W SRM 51-40-02, REV=52 2) FABRICATE PARTS I.A.W SRM 51-40-02, REV=52 2) FABRICATE PARTS I.A.W EI=T2022P57M-3119, REV=0. 3) INSTALL FABRICATE PARTS I.A.W SRM 51-40-02, REV=52 AND DWG NO= 65B14598, SHEET=3. REV=D 4) CONDITION CHECK NORMAL AND JOB COMPLETE. )
